# SDR CA060221002

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,942 hours
- Engine: Pwa R985AN14B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: C2FS537A
- Condition: Wrong Part
- Part time: 19,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CHANNEL ASSEMBLY WAS MADE FROM APPROXIMATELY .125 STEEL.  CHECKED WITH VIKING AND WAS INFORMED THAT CHANNEL IS .080 ALUMINUM.  AIRCRAFT WAS RECENTLY IMPORTED FROM VENEZULA.
